# SDR 01FDEA00214

- Difficulty date: March 19, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184201
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TEMPORARY REPAIR IS INSTALLED ON FUSELAGE AT BS 216, STR 17R.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 53-30-3 FIG 5.
